# SDR VNAA202504170077

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318221S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295 FRAME LOWER ELEMENT AND WEB CORRODED FROM STGR 20L TO 22L. CORRECTIVE ACTION: FS295 FROM STGR 20L TO 22L FOUND TO BE OUT OF LIMITS PER NOTE 1: DAMAGE IS ALLOWED ONLY IN ONE ELEMENT AT A GIVEN CROSS-SECTION. REMOVED DAMAGE AT ONE ELEMENT MUST NOT OVERLAP WITH REMOVED DAMAGE AT ANOTHER ELEMENT IAW CRJ700 SRM 53-21-06-101-002-A01. COMPLIED WITH CRJ700 SRM 53-00-06-201-006-A01 FOR FRAME SPLICE AT STGR 25L AND LOCATED, DRILLED, AND DEBURRED FS295 FRAME LOWER FRAME SEGMENT FROM STGR19L TO 25L IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED ALL REPAIR PARTS AND FS295 FRAME LOWER FRAME SEGMENT FROM STGR19L TO 25L IAW CRJ700 SRM 53-00-06-201-006-A01 AND 51-42-06-001-001-A01. APPLIED PROTECTIVE FINISHES IAW CRJ700 SRM 51-25-00-001-001-A01. SH670-31353-1S
